MAUDE Adverse Event Report: SYNTHES GMBH DEPUY SYNTHES HAMMERTOE CCI STD KIT W/1.25 K-WIRE/ STERILE; STAPLE, FIXATION, BONE

SYNTHES GMBH DEPUY SYNTHES HAMMERTOE CCI STD KIT W/1.25 K-WIRE/ STERILE; STAPLE, FIXATION, BONE
Catalog Number 46.239.001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon mentioned on that several patients had difficulty healing the incision wound after surgery with the hammertoe cci.One patient experienced implant backout on (b)(6) 2023 and required a revision surgery.This report involves one depuy synthes hammertoe cci std kit w/1.25 k-wire/ sterile.This report is related to (b)(4), which captures the surgeon¿s report of several patients having been affected.This is report 1 of 1 for (b)(4).

Brand Name
DEPUY SYNTHES HAMMERTOE CCI STD KIT W/1.25 K-WIRE/ STERILE
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18310678
Report Number8030965-2023-15585
Device Sequence Number6718011
Product Code JDR
UDI-Device Identifier00810633022047
UDI-Public(01)00810633022047
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46.239.001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown